# SDR VNAA202308040011

- Difficulty date: July 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 18,877 hours, 17,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAILS (SEVERAL LOCATIONS) STRG 15 LH BTW FS 669.40 TO FS 977.00 AT PASSENGER CABIN.  CORROSION ON SIDE SEAT RAILS STRG 15 LH BTW FS 669.40 TO FS 977.00 AT PASSENGER CABIN 4EAS WERE EVALUATED PER CRJ 900 SRM 53-41-49-101-001-A02; CRJ900 SRM 53-51-49-101-001-A02 AND WERE REPLACED PER CRJ900 AMM 53-00-49-000-801 (CONFIG A12) AND PER CRJ-900 AMM 53-00-49-400-801 (CONFIG A12)
